# SDR DHL9670921C

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN WINDOW 33L FRAME CRACKED AT BOTH LOWER LEGS.  STOP DRILLED CRACK, INSTALLED REPAIR ON FWD AND AFT LOWER LEGS PER AVITAS ENGINEERING ORDER 96PMSI-123D-E, REPAIR SIZE 4, SHIM PLATES 2 LONG.
